Sur la dynamique unidimensionnelle en régularité intermédiaire

Bertrand Deroin Laboratoire de Mathématiques, Université Paris-Sud Victor Kleptsyn Université de Genève, Case postale 64, 2-4 rue du Lièvre, Genève 4, Suisse Andrés Navas Universidad de Santiago de Chile, Alameda 3363, Santiago, Chile

TBD mathscidoc:1701.331987

Acta Mathematica, 199, (2), 199-262, 2005.6
Using probabilistic methods, we prove new rigidity results for groups and pseudo-groups of diffeomorphisms of one dimensional manifolds with intermediate regularity class (i.e. between$C$^{1}and$C$^{2}). In particular, we show some generalizations of Denjoy theorem and the classical Kopell lemma for abelian groups. These techniques are also applied to the study of codimension-1 foliations. For instance, we obtain several generalized versions of Sacksteder theorem in class$C$^{1}. We conclude with some remarks about the stationary measure.
diffeomorphisms; centralizers; rigidity; foliations; stationary measure; difféomorphismes; centralisateurs; rigidité; feuilletages; mesure stationnaire
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 50 downloads ] [ 0 comments ]
@inproceedings{bertrand2005sur,
  title={Sur la dynamique unidimensionnelle en régularité intermédiaire},
  author={Bertrand Deroin, Victor Kleptsyn, and Andrés Navas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203351106696696},
  booktitle={Acta Mathematica},
  volume={199},
  number={2},
  pages={199-262},
  year={2005},
}
Bertrand Deroin, Victor Kleptsyn, and Andrés Navas. Sur la dynamique unidimensionnelle en régularité intermédiaire. 2005. Vol. 199. In Acta Mathematica. pp.199-262. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203351106696696.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved